# SDR REXA2022081101838

- Difficulty date: July 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318755
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX  DOOR SURROUND STRUCTURE LOWER SILL ANGLE CORRODED.  17.5" X 1.0" X .033" DEEP	REPLACED PAX DOOR LOWER SILL ANGLE.
